# SDR AALA202507017165

- Difficulty date: June 24, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737-8
- Aircraft serial: 44475
- Aircraft time: 14,124 hours, 5,258 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Float Valve
- Condition: Clogged
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: A STRONG ODOR IN THE BACK OF THE PLANE THAT CAUSED PASSENGERS AND FLIGHT ATTENDANTS TO BECOME SICK. AIRCRAFT AIR INTERRUPTED, BACK TO AND LANDED SAFELY AT MDE.  ACCOMPLISHED SMOKE ODOR FUMES CARD 09L00021001. FOUND ODOR COMING FROM AFT SILL DRAIN CLOGGED WITH COFFEE GROUNDS. REMOVED AND REPLACED FLOAT VALVE AND FLUSHED LINES. PER AMM 38-31-06-400-802. OPERATIONAL CHECKED GOOD ODOR IS GONE.
